Unimodality of steady state distributions of growing cell populations

F.P. Da Costa, M. Grinfeld, J.B. Mcleod

Research output: Contribution to journalArticle

8 Citations (Scopus)
36 Downloads (Pure)

Abstract

We consider an equation for the evolution of growing and dividing cells, and show, using a result of Kato and McLeod, that the probability density function for the stationary size distribution is necessarily unimodal.
Original languageEnglish
Pages (from-to)405-409
Number of pages4
JournalJournal of Evolving Equations
Volume1
Issue number4
DOIs
Publication statusPublished - 31 Dec 2001

Keywords

  • probability
  • equations
  • unimodal
  • cells

Cite this